# SDR USAA2009122193400

- Difficulty date: December 19, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 55,935 hours, 24,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 005 - LAX-PHX - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT LENS AT 11C IS MISSING.  REPLACED LENS ON EMERGENCY LIGHT SEAT 11C.
